Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking contraceptive pill SAHELI centchroman (Ormeloxifene) 30 MG twice a week from 6th august 2013 TO 15TH SEPTEMBER 2013 .

I had my last sex on 27th august 2013 .

STOPPED SEX AFTER 28TH AUGUST 2013 BUT STILL TAKING PILL  .

IS IT NECESSARY TO TAKE PILL FOR 3 MONTHS EVEN WHEN U ARE NOT DOING SEX AND NOT PREGNANT?

Loading...

In the first month it is considered wise to use additional means of contraception.

Why have you stopped sex? If you stop taking the pill, you will have to start again before resuming sexual intercourse.

If you are not having sex, you do not need contraception. You are either pregnant now or you are not. Taking or not taking the pill will not change that if you are not having sexual intercourse.

What was particularly concerning you?

Reply

Loading...


Sir im in a big trouble plz answer me
my period in 2013 JULY 22/JULY 2013 to 27/JULY 2013
AUGUST 19/AUG/2013 to 25/AUG/2013
sir usually i have 28-29 days cycle ... this month due date was 16th september but no period till today 19th spet
I had sex on 27 and 28 august 2013 after 3 days of my period ..im regularly taking contraceptive pills from 6th august 2013.
now sir i want to do HOME PREGNANCY TEST which tests the urine.
WHEN SHOULD I DO THIS TEST PLZ TELL ME THE DATE .???
Reply

Loading...

Dear Shippy

I am sorry you are "in a big trouble". Would you care to talk about it? It might help. You can give me a private message if you prefer.

A home pregnancy test can be taken any time now as it is three weeks since you had sex.

If your cycle had been 28 days, the same as the previous one, then you could have ovulated 2nd September, in which case 28th August could just have been a fertile day. You would probably not have been protected as I understand SAHELI needs to be taken for one month to be effective. However, about 1 in 12 taking SAHELI experience delayed menstruation, which would suggest delayed ovulation. That seems to be the case with you as your period was delayed by 3 days. That means that ovulation probably occurred 5th September and so you were probably not fertile 28th August. This seems to be confirmed by the arrival of your period. So I would be very surprised if you were pregnant.

I hope this helps as a start. If you want to talk more, I'd be happy to help if I can.

Reply

Loading...


sir i have started taking saheli on 6th august means before sex . sex occured on 27 and 28th august. Im in such hallucination state tat i have read ur reply 5 times . sir will this SAHELI work for me?FROM 6TH AUGUST TO 6TH SEPTEMBER I HAVE COMPLETED ONE MONTH. AND I DID SEX ONLY ONE TIME ON 28TH AUGUST AFTER THAT I HAD NOT DONT TILL TODAY.
Reply

Loading...

Dear Shippy

By 28th August when you had sex, you had only been taking SAHELI for 3 weeks.

SAHELI will work for you eventually if you keep taking it as instructed: twice a week for 12 weeks and then once a week from week 13.

When you say "AND I DID SEX ONLY ONE TIME ON 28TH AUGUST AFTER THAT I HAD NOT DONT TILL TODAY" do you mean you did have sex today?

Are you still on your period?

It is necessary to take the pill continuously until you are not going to have sex for a very long time, or you want to get pregnant. SAHELI does not work immediately. It takes time to work.

Reply

Loading...


on 20thSEPTEMBER means today my periods have started this is my first day.after sex on 27th august 2013
what does this menstrual cycle means at this time?
today is the date of my pills (Centchroman. Also known as Ormeloxifene 30 mg ) too .
should i take it on regular basis as i would not do sex for upcoming 10 months.
what does this menstrual cycle suggest?about my pregnancy?
actually sir i dont want pregnancy this time as im studing.
i have not taken home pregnancy test .
Reply

Loading...


22nd July to 19th Aug = 28 days; 19th Aug to 20 Sept = 32 days
SAHELI can make your cycle longer. It appears to do so in 8% women taking it. So the 32 days does not surprise me. This is your first complete cycle on SAHEL I, and so the longer cycle is only now showing. You should start it on the first day of your cycle!
If you are certain you are not having sex for the next 10 months, there is no need to take SAHELI if you are only taking it for contraception. Who did you have sex with at the end of August? How can you be sure you won't have sex again for 10 months? Then what is happening in 10 months time?
When you do restart SAHELI , remember to start at the beginning of your cycle, and to allow time for SAHELI to work.
I hope this helps.
Reply

Loading...


sir what does this MENSTRUAL CYCLE MEAN ??? IM I PREGNANT????PLZ REPLY
Reply

Loading...


I am 26 years old have a GROWTH HORMONE DEFICIENCY i wnat its treatement.Im also having SAHLEI from 6 augut 2013 as contraceptive pill and completed 1 month in 6th september .i was using it as contraception ...im happy my PERIODS have started now .....
WHAT DOES THIS MENSTRUAL CYCLE MEANS AT THIS TIME? AM I PREGNANT/
CAN THIS SAHELI WILL INTERFERE THE RESULT OF GROWTH HORMONE TEST?
HOW LONG BEFORETHE GROWTH HORMONE TEST I SHOULD STOP TAKING THIS PILL ?
IS THIS NECESSARY TO TAKE THIS PILL FOR 3 MONTHS?
Reply

Loading...


"WHAT DOES THIS MENSTRUAL CYCLE MEANS AT THIS TIME? AM I PREGNANT?" Most likely not. I answered your other post with "I think the chances of your pregnancy are close to zero. As I said: 'I would be very surprised if you were pregnant'. You had your period, so you should have avoided pregnancy. I don't think you had sex at a fertile time. However if you only have a very short flow, take a test.

"CAN THIS SAHELI WILL INTERFERE THE RESULT OF GROWTH HORMONE TEST?" SAHELI is not hormonal like other contraceptives. I would think its use would not make any difference to a growth hormone test, nor to any subsequent hormonal treatment. But I am not a doctor. I would suggest discussing this with your medical practitioner.

"HOW LONG BEFORETHE GROWTH HORMONE TEST I SHOULD STOP TAKING THIS PILL ?" I don't think you need to stop it for the growth hormone test; SAHELI is non-hormonal. But as your test provider.

"IS THIS NECESSARY TO TAKE THIS PILL FOR 3 MONTHS?" Only if needed as contraception. But I would recommend taking it for 3 months before relying on it in the future. If you do not need contraception for a long time, stop taking it now. It you need to rely on it for contraception in 12 month's time, I suggest start taking it again in 9 month's time.

You are still not answering all my questions!! I need to know about your sexual activity to give advice on contraception and pregnancy likelihood.
Reply

Loading...


I had sex with my husband but now he is out of station so i cant do it for next upcoming 10 months.first time i had sex with my husband on 27-28th.i dont want child this time too so i was asking all these things . im very thankfull to u that u helped me a lot by answering my all queries. but dont worry i will keep asking questions to u. this is second day of my period and flow is normal like the previous ones.
Reply

Loading...


As you have a normal flow, then you are extremely unlikely to be pregnant.
If your husband is away for 10 months, then I would suggest you start SAHELI again in 7 months time.
Have you just got married as your first sex was August? I hope all goes well for you while your husband is away.
I'm glad I could help.
Feel free to ask your quesrtions. I'll try to help where I can.
Take care.
Reply

Loading...

Hi Shepher im disturbing u again. As u know my case . I had sex on 27th August .After 27th august i had not done any sex till now.

Taken contraceptive pills (SAHELI) from 6th august to 5th october 2013 After that i stopped taking contraceptive pills . I had normal periods on 20th September . But im worried as October periods are delayed by 6 days . What should i do?

Reply

Loading...


Hi SHEPHER Im disturbing you again .As u know my case.
I had sex on 27th August .After 27th august i had not done any sex till now.
Taken contraceptive pills (SAHELI) Centchroman 30 mg from 6th august to 5th october 2013 After that i stopped taking contraceptive pills . I had normal periods on 20th September . But im worried as October periods are delayed by 6 days . What should i do? What does this situation suggest?
Reply

Loading...